# SDR Q2S2010F00028

- Difficulty date: March 1, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N760SA
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WORKSHEET NR 0824, WORKCARD NR 53-176-02-01.  LOWER FUSELAGE RT BODY FAIRING SUPPORT AT STA 920 FOUND CORROSION.  REPALCED FRAME ASSY IAW SRM 51-30-02, REV 116.
